Student perspectives of web-based mathematics

Loong, Esther and Herbert, Sandra 2012, Student perspectives of web-based mathematics, International journal of educational research, vol. 53, pp. 117-126, doi: 10.1016/j.ijer.2012.03.002.

Attached Files
Name Description MIMEType Size Downloads

Title Student perspectives of web-based mathematics
Author(s) Loong, EstherORCID iD for Loong, Esther
Herbert, SandraORCID iD for Herbert, Sandra
Journal name International journal of educational research
Volume number 53
Start page 117
End page 126
Total pages 10
Publisher Pergamon
Place of publication Oxford, England
Publication date 2012-04-04
ISSN 0883-0355
Keyword(s) World Wide Web
Secondary students
Case studies
Language eng
DOI 10.1016/j.ijer.2012.03.002
Field of Research 130208 Mathematics and Numeracy Curriculum and Pedagogy
Socio Economic Objective 930102 Learner and Learning Processes
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2012, Elsevier
Persistent URL

Document type: Journal Article
Collection: School of Education
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 309 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Wed, 18 Apr 2012, 12:51:09 EST by Kylie Koulkoudinas

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact